# SDR FDEA202202240740

- Difficulty date: February 24, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

CRACK ON SEAT TRACK LOCATED STA1580-1600 RBL 45 WORK ACCOMPLISHED PER FEDEX E.A # F-5300-T0367320: SEAT TRACK AT STA 1580-1600 RBL   58.22, CRACK, PERMANENT REPAIR      MAJOR REPAIR
